Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


Cite Score 2016: 1.00

SCImago Journal Rank (SJR) 2016: 0.125
Source Normalized Impact per Paper (SNIP) 2016: 3.360

Mathematical Citation Quotient (MCQ) 2016: 0.34

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 22, Issue 1 (Mar 2002)

Issues

UNIVERSAL FUNCTIONS WITH SMALL DERIVATIVES AND EXTREMELY FAST GROWTH

M. C. Calderón-Moreno

About the article

Published in Print: 2002-03-01


Citation Information: Analysis, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2002.22.1.57.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M.C. Calderón-Moreno and J.A. Prado-Bassas
Journal of Mathematical Analysis and Applications, 2013, Volume 405, Number 2, Page 499
[2]
Andreas Vogt
Computational Methods and Function Theory, 2012, Volume 12, Number 1, Page 213
[3]
Luis Bernal-González
Complex Analysis and Operator Theory, 2013, Volume 7, Number 3, Page 577
[4]
L. Bernal-González and A. Bonilla
Journal of Mathematical Analysis and Applications, 2006, Volume 315, Number 1, Page 302
[5]
L. Bernal-González, M.C. Calderón-Moreno, and W. Luh
Journal of Mathematical Analysis and Applications, 2010, Volume 363, Number 1, Page 327
[6]
Luis Bernal-González and Manuel Ordóñez Cabrera
Journal of Functional Analysis, 2014, Volume 266, Number 6, Page 3997

Comments (0)

Please log in or register to comment.
Log in